Pacific Journal of Mathematics

The Anosov theorem for exponential solvmanifolds.

Edward C. Keppelmann and Christopher K. McCord

Article information

Source
Pacific J. Math., Volume 170, Number 1 (1995), 143-159.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102371112

Mathematical Reviews number (MathSciNet)
MR1359975

Zentralblatt MATH identifier
0856.55003

Subjects
Primary: 55M20: Fixed points and coincidences [See also 54H25]
Secondary: 57S30: Discontinuous groups of transformations

Citation

Keppelmann, Edward C.; McCord, Christopher K. The Anosov theorem for exponential solvmanifolds. Pacific J. Math. 170 (1995), no. 1, 143--159. https://projecteuclid.org/euclid.pjm/1102371112


Export citation

References

  • [1] L. Auslander, Discrete uniform subgroups of solvable Lie groups, Trans. Amer. Math. Soc, 99 (1961), 398-402.
  • [2] L. Auslander, An exposition of the structure of the solvmanifolds. I: Algebraictheory, Bull. Amer. Math. Soc, 79 (1973), 227-261.
  • [3] L. Auslander, L. Green and F. Hahn, Flows on homogeneous spaces, Annals of Mathematics Studies, 53, Princeton University Press (1963).
  • [4] L. Auslander and F.E.A. Johnson, On a conjecture of C. T. C. Wall, J. London Math. Soc.(2), 14 (1976), 331-332.
  • [5] D.V. Anosov, The Nielsen number of maps of nil-manifolds, Russian Math. Surveys, 40(1985), 149-150.
  • [6] R. Brooks and P. Wong, On changing fixed points and coincidences to roots, Proc. Amer. Math. Soc, 115 (1992), 527-534.
  • [7] R. Brooks, R. Brown, J. Pak and D. Taylor, Nielsen numbers of maps of tori, Proc. Amer. Math. Soc, 52 (1975), 398-400.
  • [8] E. Fadell and S. Husseini, On a theorem of Anosov on Nielsen numbers for nilvman- ifolds, Nonlinear Functional Analysis and its Applications (Maratea, 1985), 47-53, NATO Adv. Sci. Inst. Ser. C: Math. Phys. ScL, 173, Reidel, Dordrecht-Boston, Mass. 1986.
  • [9] F.T. Farrell, L.E. Jones, Classical Aspherical Manifolds, CBMS Lecture Notes #
  • [75] Amer. Math. Soc, Providence,R.I. 1990.
  • [10] J. Jezierski, The Nielsen number product formula for coincidences, Fund. Math., 134(1989), 183-212.
  • [11] B. Jiang, Lectures on Nielsen fixed point theory, Contemporary Mathematics, vol.14, Amer. Math. Soc, Providence,RI 1983.
  • [12] E. Keppelman,Periodic points on nilmanifolds and solmanifolds, preprint.
  • [13] A. Macev, On a class of homogeneous spaces, Amer. Math. Soc Transl. (2), 39 (1951), 276-307.
  • [14] C. McCord, Nielsen numbers and Lefschetz numbers on solvmanifolds, Pacific J. Math., 147 (1991), 153-164.
  • [15] C. McCord, Lefschetz and Nielsen coincidence numbers on nilmanifolds and solvmani- folds, Topology Appl., 43 (1992), 249-261.
  • [16] C. McCord, EstimatingNielsen numbers on infrasolvmanifolds,Pac J. Math., 154 (1992), 345-368.
  • [17] G.D.Mostow, Factor spaces for solvable groups, Ann. of Math., 60 (1954), 1-27.
  • [18] C.-Y. You, Fixed point classes of a fiber map, Pac J. Math., 100 (1982), 217-241.